MAUDE Adverse Event Report: STRYKER INSTRUMENTS TPS; UNIT, OPERATIVE DENTAL

STRYKER INSTRUMENTS TPS; UNIT, OPERATIVE DENTAL
Model Number 5100004000
Health Effect - Clinical Code Full thickness (Third Degree) Burn (2696)
Date of Event 04/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
After undraping, black spots were noticed under chin and one on neck.Appears to be a burn.Surgeons and tech are unsure how this could've happened but speculate possible burn from lighted retractor or heated saline/soot from irrigation running off of tps.Later learned that the black was from soot generated by heated lubricant.

Brand Name
TPS
Common Device Name
UNIT, OPERATIVE DENTAL
Manufacturer (Section D)
STRYKER INSTRUMENTS
1941 stryker way
portage MI 49002
MDR Report Key19728734
Report Number19728734
Device Sequence Number15522537
Product Code EIA
UDI-Device Identifier04546540970275
UDI-Public(01)04546540970275
Combination Product (Y/N)N
Initial Reporter StateAZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 04/24/2024
Report Date (Section F) 04/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5100004000
Device Catalogue Number5100-004-000
Device Lot Number21079
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/12/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/12/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age18 YR
Patient SexFemale
Patient Weight65 KG
Date Report Sent to FDA04/23/2024